# SDR SWAA092114

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 77,273 hours, 55,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT CREASE BEAM CHORD CRACKED AT BS 618.  REPAIRED BEAM PER SRM.
